# SDR AWXA0000255

- Difficulty date: April 21, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 45,457 hours, 32,823 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 963230
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C-CHECK, INTERCOSTAL CRACKED AT BS 178 LBL 25 WL 16.  REMOVED DAMAGED INTERCOSTAL IAW 737 SRM 51-40-01, FAB''D REPAIR INTERCOSTAL FROM 2024T3 .063 QQA 250/13 IAW 737 SRM 53-10-08.  FAB''D DOUBLER AND COVER PLATE FROM 2024T3 .125 QQA 250/5, FAB''D RADIUS FILLER FROM 2024T3.040 QQA 250/5, TREATED AND PRIMED PARTS IAW 737 SRM 51-20-01, INSTALLED  IAW 737 SRM 51-40-0.
